Fault-tolerant compact routing schemes for general graphs

Shiri Chechik*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

This paper considers compact fault-tolerant routing schemes for weighted general graphs, namely, routing schemes that avoid a set of failed (or forbidden) edges. We present a compact routing scheme capable of handling multiple edge failures. Assume a source node s contains a message M designated to a destination target t and assume a set F of edges crashes (unknown to s). Our scheme routes the message to t (provided that s and t are still connected in G\F) over a path whose length is proportional to the distance between s and t in G\F, to |F|3 and to some poly-log factor. The routing table required at a node v is of size proportional to the degree of v in G and some poly-log factor. This improves on the previously known fault-tolerant compact routing scheme for general graphs, which was capable of overcoming at most 2 edge failures.

Original languageEnglish
Pages (from-to)36-44
Number of pages9
JournalInformation and Computation
Volume222
DOIs
StatePublished - Jan 2013
Externally publishedYes

Keywords

  • Compact routing
  • Fault-tolerance
  • Forbidden sets

Fingerprint

Dive into the research topics of 'Fault-tolerant compact routing schemes for general graphs'. Together they form a unique fingerprint.

Cite this